MathSciNet Relay Station
MathSciNet bibliographic data
MR1654587 65D05 (41A25 65D17)
Han, Bin; Jia, Rong-Qing Optimal interpolatory subdivision schemes in multidimensional spaces. SIAM J. Numer. Anal. 36 (1999), no. 1, 105–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement